Lemsip Max Multi-Symptom Cold and Flu Relief All-In-1 Hot Drink Lemon 10 pack

Out of stock
$19.00
General Information Lemsip Max Multi-Symptom Relief Lemon for the temporary relief of symptoms of colds and flu including body aches and pains, sore throat, headache, blocked or runny noses, sinus pain, and helps loosen and clear chest congestion. Reduces fever. Lemsip Max Multi-Symptom Relief Lemon for the temporary relief of symptoms of colds and flu including body aches and pains, sore throat, headache, blocked or runny noses, sinus pain, and helps loosen and clear chest congestion. Reduces fever. Boxed Contents: 10 oral powder sachets. Size: 10 Pack
general information lemsip max multi-symptom relief lemon for the temporary relief of symptoms of colds and flu including body aches and pains, sor...
More Information
Directions Directions - Keep to the recommended dose. - Pour contents of sachet into mug and fill with hot water, but not boiling water. - Stir until dissolved. If preferred sweeten to taste with sugar, honey or your usual sweetener. How much to take: - For adults a
Additional Info GimmeNow Online Store
Ingredients Ingredients Ascorbic Acid, Caster Sugar, Pulverised Sucrose, Citric Acid, Sodium Citrate, Flavour, Aspartame, Saccharin Sodium, Curcumin WD Powder Active Ingredients: paracetamol 1000 mg, phenylephrine hydrochloride 12.2 mg, guaifenesin 200 mg Contains: C
Warnings Warnings Do not: - use in children 12 years and under. - use more than one sachet per dose. - give or take with other products containing paracetamol. CAUTION Unless a doctor has advised: - Adults: Do not use for more than a few days at a time. - Do not g
Brand Lemsip
Short Description General Information Lemsip Max Multi-Symptom Relief Lemon for the temporary relief of symptoms of colds and flu including body aches and pains, sore throat, headache, blocked or runny noses, sinus pain, and helps loosen and clear chest congestion. Reduces fever. Lemsip Max Multi-Symptom Relief Lemon for the temporary relief of symptoms of colds and flu including body aches and pains, sore throat, headache, blocked or runny noses, sinus pain, and helps loosen and clear chest congestion. Reduces fever. Boxed Contents: 10 oral powder sachets. Size: 10 Pack
Write Your Own Review
You're reviewing:Lemsip Max Multi-Symptom Cold and Flu Relief All-In-1 Hot Drink Lemon 10 pack
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Lemsip Max Multi-Symptom Cold and Flu Relief All-In-1 Hot Drink Lemon 10 pack

$19.00